Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I also been getting like skin pigmentation on my face, neck, cleavage and some parts of my back, can u plz help me with some possible answers ?

hello im a 40 yr old female n i have a question regarding my menstrual cycle... when i do have it, i get for like 10 days,when i use to have it for only 3 or 4 days n then i sometimes get it and then i don t it goes one month yes and the next i don t and i also get so dizzy and i been so thirsty...i also been getting like skin pigmentation on my face, neck, cleavage and some parts of my back, can u plz help me with some possible answers... thnx
Asked On : Mon, 27 Jun 2011
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Maria abrjan,
Thanks for query,
From your history it seems that you might have pre manopausal syndrome.
At this age there is imbalance of hormonal level in the blood causing this type of problem of menstrual cycle.
Nothing to worry,it is regular phenomenon.
if problem persists,consult gynaec for advice.
ok and bye
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor